# SDR FDE2004F00000

- Difficulty date: December 7, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 1430 · Fasteners
- Part: Collar
- Part number: NAS10805
- Condition: Cracked
- Location: Banjo Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SECTION OF NR 1 BANJO FITTING (AJC7051-505 ) AFT FACE FLANGE FOUND WITH 02 EA LOCKBOLT COLLARS CRACKED (GAIN ACCESS FROM PNL 364AR).  RIGHT LOWER SECTION OF NR 1 BANJO FITTING (AJC7051-505 ) AFT FACE FLANGE 02 EA CRACKED LOCKBOLT COLLARS REMOVED AS PER SRM 51-32-01 VOL II AND REPLACED AS PER SRM 51-33-01 VOL II.
